# SDR DALA2016012300582

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, BS 195, LBL 22-LBL 44 CORRODED.  CORROSION DAMAGE ON MAIN CABIN FLOOR SUPPORT BS 195, LBL 22-LBL 44 FOUND TO BE OUT OF LIMITS, ORIGINAL THICKNESS .070", MATERIAL LOSS .029", MATERIAL REMAINING .041" DIM 3" X 1" IAW SRM 53-00-00, 53-10-51, AND DWG S2929169, REV B.  REPLACED FLOOR SUPPORT IAW SRM 51-41-02 AND DWG 9936534, REV BW.
